# SDR WX0A2016040473127

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 36,758 hours, 25,063 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 73040102
- Part serial: 9014
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECK FIRE DETECTION UNIT, AUXILIARY POWER UNIT FIRE TEST, FAILURE MSG AT POST FLIGHT REPORT.  IAW TSM 31-32-00 R & R FIRE DETECTION UNIT IAW AMM 26-13-34.  OPERATIONAL TESTED GOOD, NO DISCREPANCY NOTED.
